# SDR 9904529868

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO DTW, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH A ROLL TO THE LEFT.  FLIGHT CREW DECLARED AN EMERGENCY AND NORMAL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE RAN SLATS SEVERAL TIMES AND PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
